Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 124936, 10 pages
http://dx.doi.org/10.5402/2012/124936
Research Article

On Behavior of Solution of Degenerated Hyperbolic Equation

1Institute of Mathematics and Mechanics, Academy of Sciences, Baku, Azerbaijan
2The Sheki Institute of Teachers, Sheki Az5, Azerbaijan

Received 10 August 2012; Accepted 13 September 2012

Academic Editors: A. Bellouquid and F. Ding

Copyright © 2012 Tahir Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to learn some features of hyperbolic type of nonlinear equations. It is shown that the solution of the equation approaches to the endlessness in the inside of some initial conditions and time of the special marks. The local existence of the equation’s solution has been proved and the problem of unlimited increasing on the solution of nonlinear hyperbolic equations type during the finite time is investigated.